A natural boundary for the dynamical zeta function for commuting group automorphisms

MILES, Richard (2015). A natural boundary for the dynamical zeta function for commuting group automorphisms. Proceedings of the American Mathematical Society (PROC), 143 (7), 2927-2933.

[img]
Preview
PDF
Miles-NaturalBoundaryForTheDynamicalZetaFunction(AM).pdf - Accepted Version
All rights reserved.

Download (297kB) | Preview
Official URL: http://www.ams.org/journals/proc/2015-143-07/S0002...
Link to published version:: https://doi.org/10.1090/S0002-9939-2015-12515-4
Related URLs:
    Item Type: Article
    Departments - Does NOT include content added after October 2018: Faculty of Social Sciences and Humanities > Department of Teacher Education
    Identification Number: https://doi.org/10.1090/S0002-9939-2015-12515-4
    Page Range: 2927-2933
    Depositing User: Richard Miles
    Date Deposited: 10 Jan 2018 16:48
    Last Modified: 23 Feb 2018 18:50
    URI: http://shura.shu.ac.uk/id/eprint/17220

    Actions (login required)

    View Item View Item

    Downloads

    Downloads per month over past year

    View more statistics